# SDR QXEA200701680

- Difficulty date: November 2, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 9,664 hours, 8,900 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 258-286
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 PDX - THERE ARE SEVERAL RIVET BUCKTAILS CORRODED BETWEEN X258.5 AND X286.5 ON STRINGER 31L OUTBOARD SIDE.  REPAIRED IAW SRM 51-42-00, 51-21-00, 51-14-00.
